# SDR DL72L970477

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF SMOKE WITH PACKS ON, RIGHT PACK IN GREEN BAND, LEFT PACK NEAR YELLOW.  C/A INSP BOTH PACK COOLING FANS AND DOORS, CK BOTH ACM OIL LEVELS AND COOLING AIR FLAPPER DOORS.  RAN PACKS.  RT PACK OK, LT PACK COMP DISC TEMP INTERMITTENTLY CLIMBS HIGH.  FORWARD TO MCO AND PLAC.
